# SDR CA141001008

- Difficulty date: July 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C RETURNED FROM FLIGHT DUE TO CABIN PRESSURIZATION. UNEVENTFUL LANDING. ROOT CAUSE - AFTER THE F/T TECH CHECKED AND BOARDED THE A/C, GROUND HANDLING PERSONNEL OPENED THE CARGO DOOR WITHOUT THE KNOWLEDGE OF THE F/T. CORRECTIVE ACTION - EXERCISED AFT CARGO DOOR PRESSURIZATION VALVE, DOOR CLOSED, OPERATION CHECKED AND FOUND OK.  ACFT HAS RETURNED TO SERVICE.
